# SDR DALA1032510928

- Difficulty date: November 13, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 59,385 hours, 45,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW WROTE UP ON INBOUND FLIGHT THAT L2 DOOR SLIDE LANYARD WAS NOT CONNECTED TO SLIDE.  MAINTENANCE RECONNECTED LANYARD IN COMPLIANCE WITH MD88 AMM 25-62-00-201.  SLIDE BOTTLE PRESSURE CHECKS GOOD.  (2010-D1360) (DLM88103190)
